MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE BL 22GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE BL 22GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381223
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte bl 22ga x 1.0in catheter tip integrity the patient was admitted to the icu by the emergency department at 23:35 on (b)(6) 2025 due to ¿half a day of fatigue with the inability to call out for more than 3 hours¿.The patient was diagnosed with hypertensive cerebral hemorrhage, requiring real-time monitoring of blood pressure, and invasive blood pressure monitoring was placed at 00:05 on (b)(6), giving the use of this disposable intravenous indwelling needle puncture needle placement.During the process, the hose sleeve was folded and the tip was easily split and could not be delivered into the blood vessel smoothly.Translated with deepl.Com (free version).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Current control there is in-process inspection in place to check for catheter damage.There is also a daily functional test in place to check for catheter tip penetration force.

Brand Name
BD INSYTE BL 22GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21961364
Report Number2243072-2025-00609
Device Sequence Number15270204
Product Code FOZ
UDI-Device Identifier00382903812233
UDI-Public(01)00382903812233(11)241102(17)291031(10)4304288
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381223
Device Lot Number4304288
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown